# SDR CA000810010

- Difficulty date: August 6, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2742 · Stabilizer Actuator
- Part: Control Unit
- Part number: 70623
- Condition: Failed
- Location: Stabilizer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) BRIT AIR HAVE REPORTED A STABILIZER PIVOT BUSHING SEIZED AND BOTH STAB TRIM CHANNELS INOPERATIVE. THE MAINTENANCE REPLACED THE MCU  AND THE HSTA. ALSO ONE BUSHING, TWO BUSHINGS  AND ONE FITTING WERE REPLACED.AIRCRAFT RETURNED TO SERVICE.
